zbMATH — the first resource for mathematics

Vector Lyapunov functions for practical stability of nonlinear impulsive functional differential equations. (English) Zbl 1113.34058
This paper studies practical stability of solutions of nonlinear impulsive functional differential equations. The obtained results are based on the method of vector Lyapunov functions and on differential inequalities for piecewise continuous functions. Examples are given to illustrate the obtained results.

34K20 Stability theory of functional-differential equations
34K45 Functional-differential equations with impulses
Full Text: DOI
[1] Anokhin, A.V., On linear impulsive systems for functional differential equations, Soviet math. dokl., 33, 220-223, (1986) · Zbl 0615.34064
[2] Azbelev, N.A.; Maksimov, V.P.; Rakhmatullina, L.F., Introduction to the theory of functional differential equations, (1991), Nauka Moscow, (in Russian) · Zbl 0725.34071
[3] Bainov, D.D.; Simeonov, P.S., Systems with impulse effect: stability theory and applications, (1989), Ellis Horwood Chichester · Zbl 0676.34035
[4] Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations: periodic solutions and applications, (1993), Longman Harlow · Zbl 0793.34011
[5] Bainov, D.D.; Stamova, I.M., Global stability of the solutions of impulsive differential-difference equations with variable impulsive perturbations, Compel, 1, 3-16, (1997) · Zbl 0882.34075
[6] Bainov, D.D.; Stamova, I.M., Strong stability of impulsive differential-difference equations, Panamer. math. J., 9, 87-95, (1999) · Zbl 0960.34064
[7] Bainov, D.D.; Stamova, I.M., Stability of the solutions of impulsive functional differential equations by Lyapunov’s direct method, Anziam j., 2, 269-278, (2001) · Zbl 0996.34065
[8] Gopalsamy, K.; Zhang, B.G., On delay differential equation with impulses, J. math. anal. appl., 139, 110-122, (1989) · Zbl 0687.34065
[9] Hale, J.K., Theory of functional differential equations, (1977), Springer-Verlag Berlin · Zbl 0425.34048
[10] Hale, J.K.; Lunel, V., Introduction to functional differential equations, (1993), Springer-Verlag Berlin · Zbl 0787.34002
[11] Kato, J., Stability problems in functional differential equation with infinite delays, Funkcial. ekvac., 21, 63-80, (1978) · Zbl 0413.34076
[12] Kolmanovskii, V.B.; Nosov, V.R., Stability of functional differential equations, (1986), Academic Press New York · Zbl 0593.34070
[13] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[14] Lakshmikantham, V.; Leela, S.; Martynyuk, A.A., Practical stability analysis of nonlinear systems, (1990), World Scientific Singapore · Zbl 0753.34037
[15] Lakshmikantham, V.; Matrosov, V.M.; Sivasundaram, S., Vector Lyapunov functions and stability analysis of nonlinear systems, (1991), Kluwer The Netherlands · Zbl 0721.34054
[16] Martynyuk, A.A., Practical stability of motion, (1983), Naukova Dumka Kiev, (in Russian) · Zbl 0539.70031
[17] A.A. Martynyuk, Practical stability conditions for hybrid systems, 12th World Congress of IMACS, Paris, 1988, pp. 344-347 (in Russian)
[18] Rama Mohana Rao, M.; Srivastava, S.K., Stability of Volterra integro-differential equations with impulsive effect, J. math. anal. appl., 163, 47-59, (1992) · Zbl 0755.45014
[19] Razumikhin, B.S., Stability of systems with retardation, (1988), Nauka Moscow, (in Russian) · Zbl 0145.32203
[20] Samoilenko, A.M.; Perestyuk, N.A., Differential equations with impulse effect, (1987), Visca Skola Kiev, (in Russian) · Zbl 0837.34003
[21] Shen, J.; Yan, J., Razumikhin type stability theorems for impulsive functional differential equations, Nonlinear anal., 33, 519-531, (1998) · Zbl 0933.34083
[22] Simeonov, P.S.; Bainov, D.D., Stability with respect to part of the variables in systems with impulse effect, J. math. anal. appl., 117, 247-263, (1986) · Zbl 0588.34044
[23] Stamova, I.M.; Stamov, G.T., Lyapunov – razumikhin method for impulsive functional differential equations and applications to the population dynamics, J. comput. appl. math., 130, 163-171, (2001) · Zbl 1022.34070
[24] Yan, J.; Shen, J., Impulsive stabilization of impulsive functional differential equations by lyapunov – razumikhin functions, Nonlinear anal., 37, 245-255, (1999) · Zbl 0951.34049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.